# SDR DHL2005747002

- Difficulty date: November 8, 2005
- Submitted: January 3, 2006
- Operation: Air carrier
- Aircraft: N747DH
- Make and model: Boeing 727224
- Aircraft serial: 22253
- System (JASC): 2120 · Air Distribution System
- Part: Smoke
- Condition: Detected
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

COCKPIT FILLED WITH SMOKE, EVACUATED A/C.  WITH ENGINE PNEUMATICS RAN BOTH A/C PACKS AND INSPECTED FOR SMOKE SOURCE, NO DEFECTS A/C OK FOR SERVICE IAW MM JRH 6.3.
